# SDR CALA2025102010255

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N57439
- Make and model: Boeing 737924ER
- Aircraft serial: 33534
- Aircraft time: 51,826 hours, 18,419 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Stained
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LARGE BLACK STREAKS ON UNDERSIDE OF AIRCRAFT,  STREAKS ARE TACKY TO TOUCH AND HAVE NO NOTICABLE ODOR OR COLOR OF ANY AIRCRAFT FLUIDS. APPEAR TO ORIGINATE FROM WHEEL WELL AREA. OPERATED BOTH HYD. ACMP,   FOUND NO ACTIVE LEAKS, DRIPS, PUDDLES, OR POOLING. HYD. SYSTEM FULLY SERVICED WHEN ACFT ARRIVED AND LEVEL DID NOT LOWER. SUSPECT BLACK STREAKS ARE RESIDUAL. OPERATED BOTH HYD. ACMP AND CYCLED THURST REVERSERS, AILERONS, AND FLAPS SEVERAL CYCLES. UNABLE TO FIND ANY LEAKS AT THIS TIME. CARRIED AS EXTERNAL WASH APPROVED. CARRIED.
